# SDR CA100525007

- Difficulty date: May 20, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Engine: Pwa PW123
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

LOW OIL PRESSURE/IFSD DURING FLIGHT, A LOW OIL PRESSURE WARNING OCCURRED. THE PILOT ELECTED TO SHUTDOWN AND SECURE THE ENGINE BEFORE CONTINUING TO AIRPORT WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE. TROUBLESHOOTING IS ON-GOING.
